# SDR MALA976383

- Difficulty date: March 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N514XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2330
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Retract Mech
- Condition: Iced Up
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WITH LANDING GEAR SELECTED UP, THE RIGHT MAIN RED RIGHT GEAR LIGHT STAYED ON ALONG WITH THE RED LIGHT IN THE GEAR HANDLE.  FOLLOWED QRH, CYCLED CB B2 AND THEN CYCLED GEAR DOWN, WHICH INDICATED THREE GREEN, RETURNED TO DTW.  MAINTENANCE INSPECTED AND FOUND EXCESSIVE ICE BUILD UP ON BOTH MAIN GEAR, BOTH MAIN GEAR AREAS CLEANED OF ICE.  TEST FLIGHT PROVED SATISFACTORY.  ALL CHECKS GOOD.
